MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 20ML SYR L-LOCK; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 20ML SYR L-LOCK; SYRINGE, PISTON
Model Number 1182000777
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported leaking around the plunger while the product was being used to mix nicardipine.
 
Additional Manufacturer Narrative
The device history record (dhr) review showed pieces were visually inspected and physically tested with no issues recorded relating to this customer report.The manufacturing site received one used sample with an orange apparatus attached to the taper of the syringe.A visual inspection was performed showing no issues observed.A leak test was performed with and without the orange apparatus on the syringe, and no leakage was observed around the plunger.As a result of the current investigation, there were no manufacturing-related problems confirmed in relation to the syringe assembly.Complaint trends are evaluated during the monthly corrective and preventative action (capa) meeting to determine if a capa is warranted.At this time a capa will not be initiated.This complaint will be used for tracking and trending purposes.

Brand Name
MONOJCT 20ML SYR L-LOCK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15417239
Report Number1915484-2022-01291
Device Sequence Number6554422
Product Code FMF
UDI-Device Identifier10884521010802
UDI-Public10884521010802
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1182000777
Device Catalogue Number1182000777
Device Lot Number211533X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by Manufacturer09/12/2022
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown